`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 20,Number 3,     May 2015

Special issue on the asymptotic dynamics of non-autonomous systems

1

Preface    Pages : i - ii

Alexandre N. Carvalho,  José A. Langa and James C. Robinson

 Abstract       Full Text      Related Articles

2

Non-autonomous dynamical systems    Pages : 703 - 747

Alexandre N. Carvalho,  José A. Langa and James C. Robinson

 Abstract       References       Full Text      Related Articles

3

Pullback attractors for generalized evolutionary systems    Pages : 749 - 779

Alexey Cheskidov and Landon Kavlie

 Abstract       References       Full Text      Related Articles

4

Strong uniform attractors for non-autonomous dissipative PDEs with non translation-compact external forces    Pages : 781 - 810

Sergey Zelik

 Abstract       References       Full Text      Related Articles

5

Trajectory attractors for non-autonomous dissipative 2d Euler equations    Pages : 811 - 832

Vladimir V. Chepyzhov

 Abstract       References       Full Text      Related Articles

6

Stochastic dynamics in a fluid--plate interaction model with the only longitudinal deformations of the plate    Pages : 833 - 852

Igor Chueshov and Björn Schmalfuß

 Abstract       References       Full Text      Related Articles

7

Smooth roughness of exponential dichotomies, revisited    Pages : 853 - 859

Christian Pötzsche

 Abstract       References       Full Text      Related Articles

8

On Lyapunov exponents of difference equations with random delay    Pages : 861 - 874

Nguyen Dinh Cong,  Thai Son Doan and Stefan Siegmund

 Abstract       References       Full Text      Related Articles

9

The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor    Pages : 875 - 887

Thai Son Doan,  Martin Rasmussen and Peter E. Kloeden

 Abstract       References       Full Text      Related Articles

10

Remarks on linear-quadratic dissipative control systems    Pages : 889 - 914

Russell Johnson and Carmen Núñez

 Abstract       References       Full Text      Related Articles

11

Continuous separation for monotone skew-product semiflows: From theoretical to numerical results    Pages : 915 - 944

Juan A. Calzada,  Rafael Obaya and Ana M. Sanz

 Abstract       References       Full Text      Related Articles

12

Belitskii--Lyubich conjecture for $C$-analytic dynamical systems    Pages : 945 - 959

David Cheban

 Abstract       References       Full Text      Related Articles